# SDR LR7A2011061400215

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Cracked
- Location: Centerwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK IAW JOB CARD HC5324.  FOUND RT CENTER WING FRONT SPAR WEB CRACKED AT FS517, RBL72.  REPAIR ACCOMPLISHED IAW LSMP583 FIG 57-30-22.
